1. bookVolumen 114 (2017): Edición 8 (August 2017)
Detalles de la revista
License
Formato
Revista
eISSN
2353-737X
Primera edición
20 May 2020
Calendario de la edición
1 tiempo por año
Idiomas
Inglés
Acceso abierto

Uniqueness of Solutions to Inverse Parabolic Semilinear Problems under Nonlocal Conditions with Integrals

Publicado en línea: 26 May 2020
Volumen & Edición: Volumen 114 (2017) - Edición 8 (August 2017)
Páginas: 165 - 175
Detalles de la revista
License
Formato
Revista
eISSN
2353-737X
Primera edición
20 May 2020
Calendario de la edición
1 tiempo por año
Idiomas
Inglés

[1] Beznoshchenko N. J., Prilenko A. I., Inverse problems for parabolic equation, Problems of Mathematical Physics and Computational Mathematics, Nauka, Moscow 1977, 51–63 (in Russian).Search in Google Scholar

[2] Brandys J., Byszewski L,. Uniqueness of solutions to inverse parabolic problems, Comment. Math. Prace Matem. 42.1, 2002, 17–30.Search in Google Scholar

[3] Byszewski L., Uniqueness of solutions of parabolic semilinear nonlocal-boundary problems, J. Math. Anal. Appl. 165.2, 1992, 472–478.10.1016/0022-247X(92)90052-FSearch in Google Scholar

[4] Chabrowski J., On nonlocal problems for parabolic equations, Nagoya Math. J. 93, 1984, 109–131.10.1017/S0027763000020754Search in Google Scholar

[5] Krzyżański M., Partial Differential Equations of Second Order, Vol. 1, PWN (Polish Scientific Publishers), Warsaw 1971.Search in Google Scholar

[6] Rabczuk R., Elements of Differential Inequalities, PWN (Polish Scientific Publishers), Warsaw 1976 (in Polish).Search in Google Scholar

Artículos recomendados de Trend MD

Planifique su conferencia remota con Sciendo